Ask The Doctor > Pending > Lower back and abdominal pain with excessive vaginal discharge

Lower back and abdominal pain with excessive vaginal discharge

Patient: I have been having lower back and abdominal pain, as well as excessive, thick, yellowish discharge for the past few days (no vaginal bleeding, itching or smell). I thought I might have a UTI, since I was previously diagnosed with one a few months ago and had similar symptoms (but no vaginal discharge last time). I had left over antibiotics (cephalexin 500mg) from last time I was diagnosed, that I resumed taking 3 days ago, but the symptoms are not getting any better. I am married and do not believe this could be caused from an STD or pregnancy. Any ideas of what this could be?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment